# SDR UPS08554083

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT PACK EXTREME ODOR/FUMES WHEN OPERATING SHUT DOWN RT PACK & FUMES EXTINGUISHED.  ACCOMPLISHED NR 2 ENG PWR RUN PER MM 71-00-00-5.  OIL FUMES EMITTED FROM NR 2 ENG WITH EITHER PACK L OR R SELECTED AND ENG ABOVE GRD IDLE.  FUMES DISSIPATED WITH NR 2 ENG BLEED OFF.  REF L/P 160663 I3 NR 2 ENG REMOVED AND REPLACED, NO FUMES NOTED DURING ENG RUN AFTER INSTALLATION.
